On certain classes of analytic functions

R. Parvatham; S. Radha

Annales Polonici Mathematici (1988)

  • Volume: 49, Issue: 1, page 31-34
  • ISSN: 0066-2216

How to cite


R. Parvatham, and S. Radha. "On certain classes of analytic functions." Annales Polonici Mathematici 49.1 (1988): 31-34. <http://eudml.org/doc/266475>.

author = {R. Parvatham, S. Radha},
journal = {Annales Polonici Mathematici},
keywords = {close-to-starlike; close-to-convex},
language = {eng},
number = {1},
pages = {31-34},
title = {On certain classes of analytic functions},
url = {http://eudml.org/doc/266475},
volume = {49},
year = {1988},

AU - R. Parvatham
AU - S. Radha
TI - On certain classes of analytic functions
JO - Annales Polonici Mathematici
PY - 1988
VL - 49
IS - 1
SP - 31
EP - 34
LA - eng
KW - close-to-starlike; close-to-convex
UR - http://eudml.org/doc/266475
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.